Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How long should I continue tablets for heartburn and burping ?

Dear Doctor, i had a severe heartburn for 15 to 20 days and i was continuously blurping and i thought that its an heart attack and went to a cardiologist and he asked me to check up my cholestrol leven and after checking it up my tdl is 310 and he has given me medicines clopelate, nitrium and lipicure. i am taking these tabs regularly. now i am alright. but whether i can continue these medicines or discontinue them, or is it a problem of my stomach . please answer and thanks.
Asked On : Fri, 17 Feb 2012
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi welcome to HCM. Heart burn and heart attack are sometimes difficult to differentiate even by an experienced doctor. In your case, if your ECG was normal --it is more likely that you had only heart burn. But sometimes a resting ECG can be normal and show abnormality only on a stress test. You have been given medicines for raised lipids, blood vessel dilators and anti blocking drugs. If you really want to know whether it was your heart or heart burn, you can undergo a TMT (tread mill test) or Thallium nuclear test scan which will definitively rule out a cardiac problem. Regards
Answered: Fri, 17 Feb 2012
I find this answer helpful
Cardiologist, Interventional Dr. (Prof.) Subroto Mandal's  Response
hello ...
if it is heart attack, u should go for further check up like TMT or Angiogram. usually heart burn becoz of ACIDITY or Gastritis, so for that u can consult Gastroenterologist.
regarding continuation of medication, it should be continued without fail.
good luck ...
Answered: Fri, 17 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor